Previous |  Up |  Next

Article

Title: Counting and convergence in ergodic theory  (English)
Author: Assani, Idris
Author: Buczolich, Zoltán
Author: Mauldin, Daniel R.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 45
Issue: 2
Year: 2004
Pages: 5-21
.
Category: math
.
Summary:
MSC: 28D05
MSC: 37A05
MSC: 47A35
MSC: 60F99
idZBL: Zbl 1067.37001
idMR: MR2138271
.
Date available: 2012-10-06T02:14:25Z
Last updated: 2012-10-06
Stable URL: http://hdl.handle.net/10338.dmlcz/702093
.

Files

Files Size Format View
ActaCarolinae_045-2004-2_2.pdf 824.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo